# SDR QXEA200301212

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,943 hours, 18,443 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF NR 1 ENGINE NACELLE LOWER WING ANTI-ICE LIGHT, OBSERVED SMOKE COMING FROM SCREW HEAD AT LIGHT ASSY. REVERSED POWER AND GROUND WIRES AT LIGHT SOCKET.
